# SDR SWAA2023012385401

- Difficulty date: December 26, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 52,695 hours, 31,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727a-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727A - 767, RBL 21, WL 156.5, AFT CARGO BAY.   REPLACED SUPPORT ZEE IAW  SRM 51-40-02; SRM 51-10-02 AND DWG 146A7500 SHEET 85 REV A.
